# SDR CALA2016071800429

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 72,062 hours, 18,063 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CIRCUIT BREAKER PULLED ON AFT GALLEY OVEN 413 DUE TO SMOKE FROM OVEN.  INSPECTION CARRIED OUT IAW AMM 05-51-58-9. CONFIRMED SMOKE COMING FROM OVEN 413. I 10-801C1 CAUSE OF SMOKE OVEN 413.
